# SDR ASAA9740025

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0105606003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT SIX EMERGENCY EXIT TRACK LIGHTS WERE FOUND INOPERATIVE.  REPLACED THREE TRACK LIGHT MODULES AND LIGHTS OPERATED NORMALLY.  (M)
